# SDR VNAA2009041600009

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 11,893 hours, 12,271 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221AA02
- Part serial: 2781
- Condition: Failed
- Location: Cockpit
- Part time: 11,893 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE STANDBY ATTITUDE INDICATOR FAILED IN FLIGHT.  AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE STANDBY ATTITUDE INDICATOR.  CHECKS WERE PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL WITH NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
